Aa
A
A
Close
Avatar universal
Accutane side effects or something else?
Hi, I had been on accutane for almost two months (60 mg a day).  In the first month I had some headaches and dizziness but it wasn't a big deal.  But, a couple weeks into the second month I started having really, really awful pounding pressuring headaches with really bad eye pain and dizziness.  It hurt to move my eyes around and I had some difficulty focusing and changing my focus.  My dermatologist was very concerned (worried about the possibility of pseudotumor cerebri) and sent me immediately to a neurologist.  The neurologist did a basic neurological exam and said it didn't seem that anything was off, but gave me a perscription for a CT scan and those steroid pills for the headaches.  I never got the CT scan because he didn't seem to think it was all that necessary, and I don't feel any better after completing the steroid pills.  I got my eyes checked out and she didn't see anything wrong with my eyes and said my vision wasn't even that bad.  This morning I woke up with the most awful pouding pressure headache (my pillow was hurting my head) and my ears feel clogged and pressured and my eyes feel puffy and hurt and I have some tightness in my chest.  Everytime I get up and walk around I feel so dizzy and get extremely nauseous.  This is like the worst headache I've had in a very long time and its still painful to focus my eyes.  Could this be an accutane side effect or maybe a really bad sinus infection?! I don't know what to do or think! (I have been off accutane for two weeks now).  I just want to know what this is! has anyone ever experienced this on accutane?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello, did you ever resolve this or find a solution? I started accutane about 2.5 months ago, and over this past week I’ve had the same dizziness headache, as well as pain in the eyes, I’ve been off accutane for 4 days now as it is effecting my driving, however it’s still not gone away! So I’m having to work from home as I cannot drive or travel! Please advise if you have found any cause/ solution
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Acne Community Resources